Couldn't find what you looking for?

TRY OUR SEARCH!

I have skipped the inactive pills in my birth control packs for the past three months. I'm currently on Ortho Tri Cyclen Lo and there are 7 inactive pills, but I never get my period for the full 7 days. Is it o.k. to skip them again? I think that my gynecologist told me I only need to get my period four times a year, but I have only had it for two or three months so far (due to skipping the pill and having amenorrhea before I began the pill). I also took one pill 24 hours late about 2 weeks ago and I am STILL having spotting. Is it possible that this spotting is a result of having skipped my period so many times? After tomorrow I am onto the inactive pills in my pack so I need urgent advice!!!!

Loading...

Inactive pills are just what they suggest, inactive. They do nothing for you or your body other than you keep you on a schedule and staying used to taking medication.
Sounds like your cycle is really out of wack. Missing one (active) pill should not start you to spot and stay spotting for this long.
Usually when the whole pack of bc is done, you now begin the placebo pills (in active) within 2 to 3 days a period should show up. You go back to your new pack when your supposed to, say on a Sunday, and the whole process begins again. Missing 2 active pills can cause break thru bleeding, there fore you may start up with a period again.
There is a pill called Seasonal which allows you to have your period only 4 times a year, hence the name seasonal, winter, spring, summer and fall.
My sister in law never gets a period, ever. She takes something, prescribed by her Dr. that shuts her periods off, totally.
I guess it's safe but i would like to see my period sometimes just to know that things are flowing smoothly.
Reply

Loading...